# SDR ASAA2013121712160

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 20,013 hours, 6,199 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319312
- Part serial: D05475
- Condition: Failed
- Location: Air Con Sys
- Part time: 19,067 hours, 5,952 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATION VALVE STAYS CLOSED WHEN SWITCH ON P5-10 PANEL SELECTED TO AUTO.  ACFT GROUNDED.  REPLACED AIR CONDITIONING MODULE (P5-10 PANEL) IAW MM 21-51-65.  INSTALLATION TEST GOOD IAW SAME.  PACK ZONE TEMP CONT BITE TESTS GOOD.  REF MM 21-51-00. RECIRCULATION SYS OPS TEST GOOD IAW MM 21-25-00.
